Some remarks on Weierstrass points
James A. Jenkins
Proc. Amer. Math. Soc. 44 (1974), 121-122
Full-text PDF Free Access
Similar Articles |
Abstract: The author proves that, at a point on a closed Riemann surface of genus , if is the first nongap at and is relatively prime to , then is a gap if . A consequence is that at the Weierstrass points of a closed Riemann surface, if the first nongap is a prime, the situation mirrors that in the hyperelliptic case, at least in a limiting sense.
- H. M. Farkas, Weierstrass points and analytic submanifolds of Teichmueller spaces, Proc. Amer. Math. Soc. 20 (1969), 35-38. MR 38 #1251. MR 0232928 (38:1251)
- J. V. Uspensky and M. A. Heaslet, Elementary number theory, McGraw-Hill, New York, 1939. MR 1, 38.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1974 American Mathematical Society